# SDR SWIA200413457

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,015 hours, 50,296 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pickup
- Condition: Malfunctioned
- Location: Torque Meter
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, S
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE GAUGE WOULD ONLY RESPOND TO 20 PERCENT.  RIGHT ENGINE FEATHERED.  ABORTED TAKEOFF.  REPLACED THE TORQUE METER PICK-UP PROBE IAW 77-11-02.  OPERATIONAL CHECK GOOD.  P/N: 4002-0000-02.
